MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C93E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of a 56mm ruptured abdominal aortic aneurysm.The stent graft limb etlw1620c93e was implanted on the right side.Post-operative ct had shown what appeared to be a type ii endoleak from bilateral lumbar arteries.It was reported that while the patients initially stabilised and back pain was improving, the patient¿s pain began to worsen the day after the index procedure.The patient was brought to the or where the retroperitoneum was exposed.The right internal iliac artery was ligated, and the stent graft limb etlw1610c156e was implanted to extend to the right external iliac artery through a right femoral cutdown.It was reported that the patient had a dilated distal right common iliac, but seal was achieved during the procedure.Thrombin was also injected in the aneurysm sac bilaterally to promote thrombosis of the lumbar arteries and the procedure was then completed.As per the physician, the cause of the event was the dilated distal right common iliac and bilateral lumbar arteries.No additional clinical sequelae were reported, and the patient is fine.
 
Additional Manufacturer Narrative
Additional information: it was confirmed there was no type ib endoleak observed in the right stent graft limb.The extension to external iliac was performed due to disease state and to exclude the disease in the right common iliac.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10032115
Report Number9612164-2020-01803
Device Sequence Number3116667
Product Code MIH
UDI-Device Identifier00643169467514
UDI-Public00643169467514
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2021
Device Model NumberETLW1620C93E
Device Catalogue NumberETLW1620C93E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR